Convexity and Cylindrical Estimates for Mean Curvature Flow in the Sphere

Nguyen, Huy The (2015) Convexity and Cylindrical Estimates for Mean Curvature Flow in the Sphere. Transactions of the American Mathematical Society, 367 7: 4517-4536.

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
Author Nguyen, Huy The
Title Convexity and Cylindrical Estimates for Mean Curvature Flow in the Sphere
Journal name Transactions of the American Mathematical Society   Check publisher's open access policy
ISSN 0002-9947
1088-6850
Publication date 2015-07
Sub-type Article (original research)
Open Access Status File (Author Post-print)
Volume 367
Issue 7
Start page 4517
End page 4536
Total pages 20
Place of publication Providence, RI United States
Publisher American Mathematical Society
Collection year 2016
Language eng
Keyword Hypersurfaces
Surfaces
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2016 Collection
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Sun, 02 Aug 2015, 00:30:43 EST by System User on behalf of School of Mathematics & Physics